# SDR 2006UALA00470

- Difficulty date: March 12, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 63,108 hours, 10,261 cycles
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 112T12371
- Part serial: NA
- Condition: Gouged
- Location: Ws 825
- Part time: 63,108 hours, 10,261 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STIFFENER GOUGED BEYOND LIMITS AT WS 825 REAR SPAR.  THE LEFT WING STIFFENER, P/N 112T1237-1, WAS FOUND GOUGED BEYOND LIMITS AT WS 825 REAR SPAR.  NO DAMAGE WAS REPORTED ON THE ADJACENT STRUCTURES.  THEREFORE, THE GOUGED WAS LIKELY CAUSED BY FOD.  REPLACED STIFFENER PER BAC DWG 112T1237 AND SRM 51-40-2.
